# SDR VNAA0308024

- Difficulty date: August 29, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 21,276 hours, 18,761 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 14621
- Condition: Discharged
- Location: Cabin
- Part time: 12,425 hours, 10,553 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS AT 9A WERE NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE 6LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
